# SDR ASAA2020042032655

- Difficulty date: April 20, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 25,562 hours, 8,259 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250455020
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #1 ENGINE TREND DATA SHOWS A DELTA EGT INCREASE AND EGTHDM DECREASE. EGT INDICATION ERRORS ARE SUSPECT. GROUNDED - YES. REMOVED #1 CJ9 HARNESS, REF B737-900 AMM 73-21-06-000-803. CJ9 HARNESS ON ENG #1 INSTALLED. OPERATIONAL CHECKS GOOD AND NO FAULTS ON EEC BITE TEST. EGT TEMPERATURES ARE WITHIN TOLERANCE: S1 20.87, S2 18.57, S3 18.24, AND S4 18.04.
